# SDR SWAA2022041994984

- Difficulty date: April 16, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 50,863 hours, 34,230 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING UPPER PANEL SUPPORT FORWARD 'Z' ANGLE IS CRACKED / [01] R&R L/H WING UPPER PANEL SUPPORT FORWARD 'Z' ANGLE BRACKET IN REF TO SRM 51-40-02. NO FURTHER DEFECTS NOTED.
